# SDR YENA20130131024

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000054
- Aircraft time: 17,217 hours, 10,290 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 10012463
- Part serial: 2006090344
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 17,232 hours, 10,291 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1731 JFK-BDA, AIR TURNBACK TO JFK DUE TO BLEED 1 AND 2 FAILED ON TAKEOFF AT TO-1.  RESET SUCCESSFUL REPEAT AT 11000F.  FAILED AGAIN BLEEDS 1 AND 2.  REMOVED AND REPLACED ENGINE NR 1 PRSOV AS PER AMM 36-11-03.  REMOVED AND REPLACED HP BLEED VALVE NR 2 AS PER 36-11-01 AND AMS CONTROLLER IN SPDA NR 2 SLOT 23 IAW 21-00-02 OPS CHECK NORMAL.
